# SDR AALA20011351

- Difficulty date: July 2, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER WING SKIN LBL 25 AT STRINGER 6.  REMOVED CORROSION.  INSTALLED DOUBLER AND TRIPLER PER SRM 57-30-3.  (M)
